# SDR 2003UALA00713

- Difficulty date: September 5, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N946UA
- Make and model: Boeing 737522
- Aircraft serial: 26687
- Aircraft time: 30,845 hours, 19,480 cycles
- Engine: Ge CFM56*
- System (JASC): 2430 · DC Generating System
- Part: Indicator
- Condition: Inoperative
- Location: Dc Fail Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

BOTH DC FAIL LIGHTS INOPERATIVE. DIVERTED TO BOI DUE TO ELECTRICAL PROBLEMS.  FOUND GENERATOR CONTROL CIRCUIT BREAKER OUT.  REPLACED RELAY R41.
